# SDR 99ZZZX4434

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59HJ
- Make and model: Lear 55LEAR
- Aircraft serial: 027
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 541248118
- Condition: Cracked
- Location: Rudder
- Part time: 6,627 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF A YAW DAMPENER SERVO, LOWER RUDDER SUPPORT BRACKET WAS FOUND CRACKED AT BOTH LIGHTENING HOLES.  THE CRACKS HAD PROGRESSED ALMOST TO TORQUE TUBE BEARING FITTING.  SUBMITTER SUSPECTED LACK OF USE OF RUDDER GUST LOCK AS CAUSE, AS THIS IS AREA WHERE PRIMARY RUDDER STOPS ARE LOCATED.
